# SDR CA130227004

- Difficulty date: February 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: No Test
- Location: Elt
- Component: Elt
- Component part number: ME406HM
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) THE ELT WAS SENT IN FOR ANNUAL CERTIFICATION AND FAILED DUE TO INOPERATIVE G-SWITCHES.  G-SWITCH FAILED.
